Klonopin Withdrawal - Muscle Tightness & Cramping
I began a taper program about eight weeks ago and noticed muscle tightening, especially in my calves pretty early on. I was doing a lot of jogging before and ended up quitting the jogging after experiencing a cramp in my foot. I am trying to resume the jogging routine but exercise has become somewhat uncomfortable at this point. So I take it very easy.
I'm also experiencing tightness in my stomach at times... no cramps, just a discomfort. Plus muscular tension in my back and neck.
These are NOT symptoms I've ever associated with anxiety itself. New and different.
Anyone else experience these symptoms? And any recommendations for dealing with them?
i also have had muscular tension for about a year now in my neck, upper back and stomach .. it comes and goes but is very annoying. Guess it's anxiety related. Have you asked your doctor about this? I am wondering how bad this is for your body? It seems to me that it cant be good for your muscles to be tense and tight for a long period of time.
I have been experiencing some weird symptoms that I am at a loss to even describe to a doctor. It can best be described as muscle tightness/tensness in my upper body. I wake up from a sound sleep with my upper body as stiff as a board. It is not painful; but very annoying as I can not go back to sleep. I try to deep breath and make a conscious effort to 'relax'; but this is only successful for a moment or two. I do not feel that I am 'stessed', nor do I have any anxiety. This is becoming intolerable as I am not sleeping well. Does this sound familiar to anyone? Is there a name for it? How best do I describe this to a doctor - is it even worth wasting my time on a doctor visit? If anyone has any advice - I would SO appreciate it. Thank you
I went through the same thing about a month and a half ago, it was to severe. I had to go to the ER twice. My anxiety gt worse than ever it started to affect my work. So I had to start taking them again. And I fill like a new person. I hope I helped...lisa
I too am going thru klonopin withdrawal, for the 4th time. What's different this time is that my dr. put me on Neurontin and it's actually helping (imagine that). My muscles are really tight and BP is high but I'm not psychotic this go around. I see the light at the end of this LIVING HELL and will vow to never ever go on this drug again!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.